# SDR AALA2024081509386

- Difficulty date: August 3, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D5347210420290
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY AREA LOWER OUTBOARD SPLICE HAS ELONGATED HOLE AT FR 64 AND +Y765. REPLACED SPLICE PER SRM 51-72-11.
